# SDR NWAA083775640

- Difficulty date: August 11, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 36,230 hours, 14,052 cycles
- Engine: Pwa PW2037
- System (JASC): 7300 · Engine Fuel and Control
- Part: Probe
- Part serial: 728801
- Condition: Unknown
- Location: Nr 1 Engine
- Part time: 4,168 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT AT 37,000FT ENG NR 1 FLAMEOUT.  FLIGHT CREW WAS SUCCESSFUL IN RESTARTING ENG NR 1 AND CONTINUED TO DESTINATION.  MAINTENANCE REPLACED ENG NR 1 PT2/TT2 PROBE, EEC AND PERFORMED BOROSCOPE INSPECTION.  (S)
